MathSciNet Relay Station
MathSciNet bibliographic data
MR760381 35J65 (35B99)
Coffman, Charles V. A nonlinear boundary value problem with many positive solutions. J. Differential Equations 54 (1984), no. 3, 429–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement